Existence of homoclinic solutions for a fourth order differential equation with a parameter

Tiexiang Li Juntao Sun Tsung-fang Wu

Classical Analysis and ODEs mathscidoc:1912.43735

Applied Mathematics and Computation, 251, 499-506, 2015.1
In this paper, we study the existence of homoclinic solutions for a class of fourth order differential equations. By using variational methods, the existence and the non-existence of nontrivial homoclinic solutions are obtained, depending on a parameter.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:54:00 uploaded by litx ] [ 71 downloads ] [ 0 comments ]
@inproceedings{tiexiang2015existence,
  title={Existence of homoclinic solutions for a fourth order differential equation with a parameter},
  author={Tiexiang Li, Juntao Sun, and Tsung-fang Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205400581873299},
  booktitle={Applied Mathematics and Computation},
  volume={251},
  pages={499-506},
  year={2015},
}
Tiexiang Li, Juntao Sun, and Tsung-fang Wu. Existence of homoclinic solutions for a fourth order differential equation with a parameter. 2015. Vol. 251. In Applied Mathematics and Computation. pp.499-506. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205400581873299.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved